# SDR SWAA2015100644612

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 70,296 hours, 58,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER LIGHT LENS BROKEN.  R & R LENS IAW AMM.
